# SDR DHL2003367001

- Difficulty date: February 1, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 2710 · Aileron Control System
- Part: Structure
- Condition: Vibration
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CONTINUOUS MODERATE AIRFRAME VIBRATION WHEN ABOVE FLIGHT LEVEL 200 AND 250 KIAS.  EMERGENCY DECLARED.  RETURNED TO LAX.  SUSPECT ALL-SPEED AILERONS.  PERFORMED ADJUSTMENTS ON BOTH ALL-SPEED AILERONS IAW 27-10-00.  GROUND OPS CHECKED GOOD AT THIS TIME.  RT FUEL JETTISON VALVE FAILED TO OPEN ON PRIMARY SYSTEM.  VALVE OPENED USING SECONDARY SYSTEM.  CHECKED PER M/M 28-31-00.  NO DEFECTS NOTED.  OK FOR SERVICE.  OVERWEIGHT LANDING AT 298,000 LBS.  PERFORMED OVERWEIGHT LANDING INSPECTION IAW MM 05-51-11.  NO DEFECTS NOTED.
